MathSciNet Relay Station
MathSciNet bibliographic data
MR518344 57N20
Toruńczyk, H. Concerning locally homotopy negligible sets and characterization of $l\sb{2}$-manifolds. Fund. Math. 101 (1978), no. 2, 93–110.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement